# SDR SWAA2022040520878

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER PANEL 844DZ ON INTERNAL SIDE AFT SUPPORT BRACKET IS CRACKED IN RADIUS / REMOVED & REPLACED CRACKED SUPPORT BRACKET ON AFT SIDE OF LOWER PANEL 844DZ ON R2 DOOR IAW SRM 51-40-02-0G-0 P/N 411A2129-547 ATAG # A64613
